# SDR 96ZZZX2000

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Cessna 172
- Propeller: Mcauly 1C172EM
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: A251314
- Condition: Defective
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER FORGING FOLD NEAR FULL LENGTH OF BOLTS, QUANTITY, 2 EACH.
